# SDR N6WA20140515004

- Difficulty date: May 15, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N154GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10224
- Aircraft time: 24,107 hours, 16,389 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook And Loop
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING EMERGENCY EXIT COVER FELL OFF.  SECURED HOOK AND LOOP ON COVER IAW AMM 51-22-61.
